# SDR UIEA2021040500837

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 88,214 hours, 13,709 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Igniter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"L ENG IGNITOR 2" STATUS MESSAGE IS DISPLAYED( T/S PER FIM 71-01 FT 801.NO FAULTS NOTED AT THIS TIME. RAN #1 ENG PER AMM 71-00-00. STARTED 1ST ATTEMPT. NO MSG NOTED.  )
